# SDR 95ZZZX5775

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131BA
- Make and model: Beech 65-B80
- Aircraft serial: LD297
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 50389043
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT WAS PRE-FLIGHTING AIRCRAFT AND NOTICED FUEL LEAKING FROM BOOST PUMP MOTOR VENT TUBE.  SUSPECTED CAUSE WAS FAILED SEAL BETWEEN PUMP AND MOTOR OR CRACKED CASE BETWEEN PUMP AND MOTOR.
